# SDR QXEA2017082800542

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 38,452 hours, 40,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 58A104
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SWITCH LIGHT COVER FOR EMERGENCY LIGHTING IS DAMAGED. AIRCRAFT REMOVED FROM SERVICE. REPLACED SWITCHLIGHT COVER. CHECKS GOOD. RETURNED TO SERVICE.
